# SDR DL73E961724

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE DISCOVERED ON THE FWD FACE OF THE FS 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT APPROX WL 198.  THE SECOND IS LOCATED NEAR THE RBL 5.7 VERTICAL STRAP AT WL 200.  THE THIRD IS LOCATED NEAR LBL 5.7 AT APPROX WL 198.  THE DAMAGE WAS REPAIRED WITH A DOUBLER APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-867, DTD 7-9-96.
